Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

ESI

2

Comments

  • farmgrrl your L4-L5 is almost like what i have on mine,i see you ESI on the 11th did you no good sorry to hear that.
  • I think it was kind of hopeless for me, my disc was determined to be a bit naughty and (I guess) herniate even more! I can say that the Medrol dose-pack is doing me a world of good for my sciatica...this is the best 24 hours I've had in well over 4 weeks. I just hope it lasts more than the 6 days I actually take the steroids. For now, I remain hopeful :)
  • advertisement
  • good luck with your back,and here's to our backs that i hope we will feel better.god bless.Luis
  • Farmgrl,

    If that helps you great. If not be careful about taking too many of those. It is the same as ESI. The doctors limit that stuff for good reason. Long term use of steroids are not good for you.

    The dose packs helped me for a few days then I just reverted back. The ESI shots same thing. 1st one worked well for a few months. Then they tried 2 in a row because the 1st did almost nothing. The 2nd made things worse. At that point we decided no more steroids.

    An ESI is just a long lasting steroid where Medrol pack is short duration.

    As far as the pain. Yeah it hurts getting one of those shots. Do you need to be asleep. For me the answer is no. Just do it and let me get out of here.

    Graham
  • Hi Graham,

    I am worried about all the potential harm of these steroids, this is my 3rd Medrol dose pack for this year alone plus the 3 times I've had to premedicate with prednisone for my ESI's & a CT scan for my liver earlier this year because of an allergy. I went to lunch with a friend today (we are both nurses actually) and my big worries are diabetes plus the effects it has on my bones! (and of course, the other numerous side effects).

    My doc put me on this course to try and ease this newest inflammation because I have a new loss of sensation this week. I guess I just get to enjoy the added of bonus of some temporary pain relief. I know the pain will come back shortly.

    BTW, I do remember you from the old boards when I had my Micro-D! I think our surgeries were maybe a week apart? I see that you've had fusion...what led to that if I may ask?

    Luis, I hope you're still feeling OK!

    :)
    Christine
  • advertisement
advertisement
This discussion has been closed.
Sign In or Register to comment.